# SDR ASOA201000689

- Difficulty date: May 5, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,875 hours, 11,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT RBL 9 FS 280 INBD LOCATION IS CRACKED.  REMOVED DAMAGED CLIP AT FS 280 RBL 9 INBD SIDE IAW SRM 51-42-06 AND 51-42-21.  SERVICEABLE CLIP REQUIRES INSTALLATION.  INSTALLED SERVICEABLE CLIP IAW SRM 51-42-21 AND 51-42-06.
